MAUDE Adverse Event Report: Abbott Medical MitraClip¿ G5 Steerable Guide Catheter; Catheter, Percutaneous

Abbott Medical MitraClip¿ G5 Steerable Guide Catheter; Catheter, Percutaneous
Model Number SGC0801
Medical Device Problem Codes Leak/Splash (1354); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2026, a patient presented with grade 4 functional mitral regurgitation (mr) for a mitraclip procedure.During the preparation, hemostatic valve of steerable guide catheter (sgc) would not hold the column.Air bubbles were observed.Device was replaced and continued the procedure.All steps were performed as per ifu.The final mr was grade 1.There were no adverse patient effects or clinically significant delays reported.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar complaints reported from this lot.Based on available information and without the device to analyze, the cause of the reported leak and air in the device were unable to be determined.There is no indication of a product quality issue with respect to manufacture, design, or labeling.

Brand Name
MitraClip¿ G5 Steerable Guide Catheter
Common Device Name
Catheter, Percutaneous
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50254198
Report Number2135147-2026-05584
Device Sequence Number21362031
Product Code DQY
UDI-Device Identifier05415067050908
UDI-Public(01)05415067050908(17)270513(10)51113R1086
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K243224
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSGC0801
Device Catalogue NumberSGC0801
Device Lot Number51113R1086
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Supplement Date Received by Manufacturer09/14/2026
Initial Report FDA Received Date08/14/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown